# SDR SWIA201335603

- Difficulty date: November 26, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 24,809 hours, 17,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER AT RBL 26 FS 280.  C-CHECK REMOVED CRACKED STIFFENER, FABRICATED & INSTALLED NEW STIFFENER AT RBL 26 FS 280 IAW SRM.
